Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Hair loss with Cimzia...?


07-06-2013, 12:58 PM   #1
Crohn's & Twin Mom
 
Crohn's & Twin Mom's Avatar
 
Join Date: Jan 2013
Location: Dayton, Ohio
Hair loss with Cimzia...?

Has anyone experienced hair loss with Cimzia? I've only taken my first loading does, but have noticed abnormal hair loss since it's happened. My second loading dose is scheduled in about a week and I'm scared to see how much hair I lose after that one! Bald would not be a good look for me!
07-06-2013, 01:41 PM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
I haven't but know someone who has. It's not listed as a side effect on the pamphlet but if you call the company they will tell you it is a side effect. I suppose its just so rare that they weren't required to list it.
07-26-2013, 12:08 AM   #3
Morrish
 
Morrish's Avatar
 
Join Date: Jul 2013

My Support Groups:
I'm on Cimzia and losing my hair bad, I started Cimzia in March.
Reply

Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Hair loss with Cimzia...?
Thread Tools


All times are GMT -5. The time now is 04:37 AM.
Copyright 2006-2017 Crohnsforum.com